Jump to content

Mom NED in Lung 2nd line treatmnet of Irinotecan for Liver


Recommended Posts

We met with the oncologist today-My Mom is NED in lung!!! The liver met is going to be treated with

irinotecan starting on the 31st-after she returns from vacation. So I guess overall we had good news today. Anyone with any experiece with irinotecan-please let me know.

Dar

Link to comment
Share on other sites

Hey, that's great news! My Mom gets a CT scan on Monday.

Mom just finished round 3 of irinotecan--AKA camptosar/CPT-11--with cisplatin on day one (maybe the last one? we're afraid to say it's the last treatment but her onc had originally said 3 rounds). It caused diarrhea and stomach cramps. My advice is to stock up on the Immodium--Mom likes the chewable ones. If the diarrhea is severe, they can give something stronger but Mom wanted "NO MORE MEDICINE!"

We also think it has caused the constant runny nose. No antihistimine has helped with that either...just lots of paper towels!

Link to comment
Share on other sites

I am so happy to hear things are going in the right direction. What could be better than a vacation on top of good news? I am sending positive thoughts that things will continue to go well.

I love the photo of your mom. She has such a contagious and beautiful smile!

Peace...Flowergirlie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use. We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.